Alert archive / New Mexico / Wind Advisories in 2016

Wind Advisory 36, NWS Albuquerque, NM

November 27, 2016

NWS Albuquerque, NM issued this wind advisory at Nov 27, 2016, 5:07 PM MST. It took effect at Nov 28, 2016, 10:00 AM MST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2016, 5:07 PM MST (00:07 UTC)
In effect from
Nov 28, 2016, 10:00 AM MST
Expired
Nov 28, 2016, 6:00 PM MST
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted.

971 
WWUS75 KABQ 280007
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
507 PM MST SUN NOV 27 2016

...ANOTHER ROUND OF GUSTY WINDS EXPECTED FOR THE CENTRAL MOUNTAIN
CHAIN AND PORTIONS OF THE EASTERN PLAINS ON MONDAY...

NMZ523-526-529-532>534-539-281200-
/O.EXP.KABQ.HW.W.0012.000000T0000Z-161128T0000Z/
/O.NEW.KABQ.WI.Y.0036.161128T1700Z-161129T0100Z/
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
EASTERN LINCOLN COUNTY-
507 PM MST SUN NOV 27 2016

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MST MONDAY...
...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MST MONDAY. 

* LOCATION...CENTRAL HIGHLANDS...SOUTH CENTRAL
  MOUNTAINS...NORTHEAST HIGHLANDS...EASTERN SAN
  MIGUEL...GUADALUPE...QUAY AND EASTERN LINCOLN COUNTIES. 

* WINDS...WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS AROUND 55 MPH.

* TIMING...WEST WINDS WILL SLOWLY DIMINISH THIS EVENING THEN
  BECOME MORE NORTHWESTERLY AND STRENGTHEN MONDAY
  MORNING...REACHING A PEAK IN THE EARLY AFTERNOON.

* VISIBILITY...LOCALLY REDUCED IN DUST PRONE LOCATIONS.

* LOCAL IMPACTS...SUDDEN CROSSWINDS WILL IMPACT NORTH/SOUTH
  ORIENTED ROADS INCLUDING INTERSTATE 25 IN THE LAS VEGAS AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ531-280115-
/O.EXP.KABQ.HW.W.0012.000000T0000Z-161128T0000Z/
HARDING COUNTY-
507 PM MST SUN NOV 27 2016

...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

GUSTY WEST WINDS WILL SLOWLY DIMINISH DURING THE EVENING.
THEREFORE THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE.

$$

NMZ515-521-524-281200-
/O.EXP.KABQ.WI.Y.0035.000000T0000Z-161128T0000Z/
/O.NEW.KABQ.WI.Y.0036.161128T1700Z-161129T0100Z/
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
SOUTH CENTRAL HIGHLANDS-
507 PM MST SUN NOV 27 2016

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MST MONDAY...
...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MST MONDAY. 

* LOCATION...EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...THE 
  SANDIA AND MANZANO MOUNTAINS...AND THE SOUTH CENTRAL 
  HIGHLANDS. 

* WINDS...WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...WEST WINDS WILL SLOWLY DIMINISH THIS EVENING THEN
  BECOME MORE NORTHWESTERLY AND STRENGTHEN MONDAY
  MORNING...REACHING A PEAK IN THE EARLY AFTERNOON.

* VISIBILITY...LOCALIZED AREAS OF BLOWING SNOW COULD ALSO BE
  OBSERVED.

* LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL IMPACT NORTH/SOUTH 
  ORIENTED ROADWAYS. LOOSE OBJECTS MAY BECOME AIRBORNE OR BLOW 
  AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ522-535>537-540-281200-
/O.EXP.KABQ.WI.Y.0035.000000T0000Z-161128T0000Z/
/O.NEW.KABQ.WI.Y.0036.161128T1700Z-161129T0100Z/
ESTANCIA VALLEY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
SOUTHWEST CHAVES COUNTY-
507 PM MST SUN NOV 27 2016

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MST MONDAY...
...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MST MONDAY. 

* LOCATION...THE ESTANCIA VALLEY...DE BACA...CURRY AND ROOSEVELT
  COUNTIES AS WELL AS SOUTHWEST CHAVES COUNTY.

* WINDS...WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...WEST WINDS WILL SLOWLY DIMINISH THIS EVENING THEN
  BECOME MORE NORTHWESTERLY AND STRENGTHEN MONDAY
  MORNING...REACHING A PEAK IN THE EARLY AFTERNOON.

* VISIBILITY...LOCALLY REDUCED IN DUST PRONE LOCATIONS.

* LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL IMPACT NORTH/SOUTH 
  ORIENTED ROADS. UNSECURED OBJECTS MAY BECOME AIRBORNE OR BLOW 
  AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ525-527-528-530-280115-
/O.EXP.KABQ.WI.Y.0035.000000T0000Z-161128T0000Z/
UPPER TULAROSA VALLEY-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-UNION COUNTY-
507 PM MST SUN NOV 27 2016

...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

GUSTY WEST WINDS WILL SLOWLY DIMINISH DURING THE EVENING.
THEREFORE THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE.

$$

NMZ512>514-281200-
/O.NEW.KABQ.WI.Y.0036.161128T1700Z-161129T0100Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
507 PM MST SUN NOV 27 2016

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MST MONDAY. 

* LOCATION...WEST SLOPES AND HIGHER ELEVATIONS OF THE SANGRE DE
  CRISTO MOUNTAINS. 

* WINDS...WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS TO AROUND 55
  MPH. 

* TIMING...WEST WINDS WILL SLOWLY DIMINISH THIS EVENING THEN
  BECOME MORE NORTHWESTERLY AND STRENGTHEN MONDAY
  MORNING...REACHING A PEAK IN THE EARLY AFTERNOON.

* VISIBILITY...LOCALLY REDUCED THROUGH PASSES AND OPEN AREAS DUE
  TO BLOWING SNOW. 

* LOCAL IMPACTS...BLOWING SNOW MAY IMPACT TRAVEL THROUGH PASSES
  SUCH AS BOBCAT PASS. SUDDEN CROSS WINDS MAY IMPACT HIGH PROFILE
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
2 follow-up statements
287 
WWUS75 KABQ 281054
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
354 AM MST MON NOV 28 2016

...ANOTHER ROUND OF GUSTY WINDS EXPECTED FOR THE CENTRAL MOUNTAIN
CHAIN AND PORTIONS OF THE EASTERN PLAINS ON MONDAY...

NMZ512>515-521>524-526-529-532>537-539-540-290100-
/O.CON.KABQ.WI.Y.0036.161128T1700Z-161129T0100Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-
SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
354 AM MST MON NOV 28 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM MST THIS EVENING...

* LOCATION...CENTRAL MOUNTAIN CHAIN...EASTERN AND SOUTH CENTRAL
  HIGHLANDS AND THE EAST CENTRAL PLAINS.

* WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH OCCASIONAL GUSTS UP
  TO 55 MPH.

* TIMING...WEST TO NORTHWEST WINDS WILL INCREASE THROUGH EARLY
  AFTERNOON THEN DECREASE DURING THE EVENING HOURS.

* VISIBILITY...NO RESTRICTIONS ANTICIPATED.

* LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL IMPACT NORTH/SOUTH 
  ORIENTED ROADS. UNSECURED OBJECTS MAY BECOME AIRBORNE OR BLOW 
  AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
399 
WWUS75 KABQ 290050
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 PM MST MON NOV 28 2016

NMZ512>515-521>524-526-529-532>537-539-540-290200-
/O.EXP.KABQ.WI.Y.0036.000000T0000Z-161129T0100Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-
SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
550 PM MST MON NOV 28 2016

...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING...

GUSTY WEST WINDS WILL SLOWLY DIMINISH DURING THE EVENING.
THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 27, 4:58 PM MST, 9 minutes earlier.

Area forecast discussion, Nov 27, 4:58 PM MST, 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
458 PM MST Sun Nov 27 2016

.AVIATION...
00Z TAF CYCLE
The second in a series of Pacific disturbances has taken aim on
N/C NM. Bands of generally -SN have broken out across NW and NC
areas and will sag southward as the overnight progresses. More TAF
sites are expected to be impacted versus this mornings precip
event. This means VIS/CIG restrictions. Following the snow band
passage...CIGS and VIS could improve some but then lower back into
a restriction category. LIFR/IFR and MVFR conditions are all
expected for several hrs. GUP is the most likely candidate to be
impacted...then FMN/AEG/ABQ/SAF. Downsloping will reduce the
possible impacts at LVS/TCC and ROW. Wind will once again be a
aviation hazard on Monday. Peak winds between 17z to 22z with
gusts 30-45 kt at many of the terminal sites. Suspect AWW speeds
will once again be met at ABQ Mon afternoon.

50

&&

.PREV DISCUSSION...330 PM MST Sun Nov 27 2016...
.SYNOPSIS...
Another upper level disturbance will dive east southeastward over
New Mexico tonight with a few to near 6 inches of snow over the
continental divide region and western mountains. Some models even
depict around 1 inch of snow in the Albuquerque and Santa Fe
areas, which should arrive just in time to impact morning
commutes. The third in the series of upper level troughs Monday
night and Tuesday will target the northern mountains and
continental divide region with a few to several inches of snow
coming mostly Monday night. There will be a break in the weather
mid week, but temperatures will remain cold. Yet another storm
system may bring another round of wintry precipitation with a
strong back door cold front Friday into Saturday.

&&

.DISCUSSION...
A broad longwave trough has carved out a foothold over the western
US with multiple shortwave troughs rotating through it. The first
shortwave in a series impacted the northern mountains into today
with accumulating snow and wind. Strong winds will linger in the
northern mountains tonight where another inch or two of snow will
be possible. Will continue the Winter Weather Advisory for Snow
and Blowing Snow there until 5 am. We will also issue a Winter
Weather Advisory for Snow from Cuba to the Chuska Mountains and
southward for the second in the series of upper level troughs.
NAM12, GFS20, RAP13 and HRRR...all trusted mesoscale
models...depict a band of snow forming from eastern AZ eastward
to the Chuska and Jemez Mountains this evening. This band is
forecast to drop southward over the I-40 corridor within a few
hours either side of midnight, before fizzling out during the late
night hours as it pushes into the southwest mountains. This band
could produce an inch to locally 2 inches of snow around the
Albuquerque metro area, and farther south in the middle Rio Grande
Valley.

Monday looks like another windy day with the strongest gusts
around 50 mph along and just east of the central mountain chain.

Recent model runs depict the third shortwave in the series to be
somewhat moisture deprived as it crosses Monday night into
Tuesday. Locations west of the Rio Grande look favored for precip
Monday night. Then, the storm may try to form a closed low that
lingers over the northern mountains and northeast as the back door
cold front arrives on Tuesday. The position of the upper low will
be a major determining factor on how strong the back door cold
front is when it arrives, and how much upslope flow will develop.
It looks like snow will linger through Tuesday in the northern
mountains, and possibly also across northeast areas if the upslope
flow gets strong enough.

At the end of the week an upper level low pressure system is
forecast to drop southward out of the Great Basin over the Baja
Peninsula. This will draw a strong back door cold front into the
state. Since the storm is not heading toward our state, precip
looks to be on the lighter side but it could cover much of the
area Friday into Saturday.

44

&&

.FIRE WEATHER...
Cold, unsettled weather has arrived over NM and will significantly
limit any notable fire weather concerns for the foreseeable future.

The 2nd round of snow is pushing into western NM this afternoon and
will focus several inches along the Cont Dvd and upper Gila region
overnight. A dusting to 1" is even possible in the ABQ/SAF metro.
W/NW winds will remain breezy to locally windy Monday and usher in
even colder air. High temps will be 10-15F below normal. This 2nd
round will help lay some initial snowpack in areas that have yet to
see snow this year.

The 3rd round of snow will pass thru Monday night and increase the
potential for light snow just about anywhere along and west of the
central mt chain. The main focus for accumulations will move back
into the northern mts, thus we are finally beginning to see a more
notable snowpack develop. The coldest temps of the season so far
will shift across the area Tuesday on gusty NW winds. Temps into
Wednesday morning will average single digits to teens in many areas
across the north w/ teens and 20s south and east.

Wednesday and Thursday will be transition days from drier W/NW flow
to improving moist SW flow. Temps will moderate but still be 5 to
10F below normal. Vent rates will deteriorate to poor these two days
with weaker mixing and higher surface pressure over the state. The
next potential winter storm system is on the horizon Thursday night
or Friday but confidence is very low at this time.

Guyer

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 5 PM MST this afternoon for the following
zones... NMZ523-526-529-531>534-539.

Wind Advisory until 5 PM MST this afternoon for the following
zones... NMZ515-521-522-524-525-527-528-530-535>537-540.

Wind Advisory from 10 AM to 6 PM MST Monday for the following
zones... NMZ512>515-521>524-526-529-532>537-539-540.

Winter Weather Advisory until 5 AM MST Monday for the following
zones... NMZ502-504>509.

Winter Weather Advisory until 5 AM MST Monday for the following
zones... NMZ510>514.

&&

50

In the hours before

Local storm report, Nov 27, 12:07 PM MST, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1207 PM MST SUN NOV 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             11 NNW CANON PLAZA      36.70N 106.25W
11/27/2016  E2.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            HOPEWELL SNOTEL.

0700 AM     SNOW             7 E CANJILON            36.50N 106.31W
11/27/2016  E5.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            BATEMAN SNOTEL.

0700 AM     SNOW             5 ESE RED RIVER         36.68N 105.33W
11/27/2016  E2.0 INCH        COLFAX             NM   OTHER FEDERAL

            RED RIVER PASS SNOTEL.

0700 AM     SNOW             8 SE EAGLE NEST         36.46N 105.17W
11/27/2016  E2.0 INCH        COLFAX             NM   OTHER FEDERAL

            TOLBY SNOTEL.

0700 AM     SNOW             8 NE ARROYO SECO        36.58N 105.45W
11/27/2016  E14.0 INCH       TAOS               NM   OTHER FEDERAL

            TAOS POWDERHORN SNOTEL.

0700 AM     SNOW             5 SSE LLANO LARGO       36.07N 105.63W
11/27/2016  E2.0 INCH        TAOS               NM   OTHER FEDERAL

            RIO SANTA BARBARA SNOTEL.

0900 AM     SNOW             RED RIVER               36.71N 105.42W
11/27/2016  E5.0 INCH        TAOS               NM   PUBLIC

            RED RIVER SKI AREA.

0900 AM     SNOW             3 NW TRES RITOS         36.16N 105.55W
11/27/2016  E3.0 INCH        TAOS               NM   PUBLIC

            SIPAPU SKI AREA.

0915 AM     SNOW             5 ESE BLACK LAKE        36.27N 105.18W
11/27/2016  M2.8 INCH        COLFAX             NM   COCORAHS

0915 AM     SNOW             1 NW VALDEZ             36.54N 105.60W
11/27/2016  M1.6 INCH        TAOS               NM   COCORAHS

0915 AM     SNOW             2 NNE QUESTA            36.74N 105.58W
11/27/2016  M1.0 INCH        TAOS               NM   COCORAHS

1100 AM     SNOW             DULCE                   36.93N 107.00W
11/27/2016  M1.0 INCH        RIO ARRIBA         NM   PUBLIC

&&

EVENT NUMBER ABQ1601489
EVENT NUMBER ABQ1601490
EVENT NUMBER ABQ1601491
EVENT NUMBER ABQ1601492
EVENT NUMBER ABQ1601493
EVENT NUMBER ABQ1601494
EVENT NUMBER ABQ1601495
EVENT NUMBER ABQ1601496
EVENT NUMBER ABQ1601497
EVENT NUMBER ABQ1601498
EVENT NUMBER ABQ1601499
EVENT NUMBER ABQ1601500

GUYER
Local storm report, Nov 27, 12:14 PM MST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1214 PM MST SUN NOV 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     NON-TSTM WND GST 18 NNE ENCINOSO         33.92N 105.33W
11/27/2016  M58 MPH          LINCOLN            NM   APRSWXNET/CWOP

&&

EVENT NUMBER ABQ1601501

GUYER
Special weather statement, Nov 27, 1:44 PM MST, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
144 PM MST SUN NOV 27 2016

NMZ518-519-521-281100-
SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-
144 PM MST SUN NOV 27 2016

...A BAND OF LIGHT SNOW IS POSSIBLE IN THE ALBUQUERQUE AND SANTA
FE METRO AREA OVERNIGHT...

A FAST-MOVING UPPER LEVEL STORM SYSTEM SHIFTING SOUTHEAST THROUGH
THE SOUTHERN ROCKIES WILL INCREASE THE POTENTIAL FOR LIGHT SNOW IN
THE ALBUQUERQUE AND SANTA FE METRO AREA OVERNIGHT. COMPUTER MODELS
ARE INDICATING THAT A BAND OF SNOW MAY SET UP OVER THE AREA AROUND
MIDNIGHT THEN TAPER OFF BY SUNRISE. A QUICK DUSTING TO 1 INCH OF
SNOWFALL IS POSSIBLE...WITH THE BEST CHANCE OVER THE FOOTHILLS OF
ALBUQUERQUE...SANTA FE...AND PLACITAS. THE COMBINATION OF COLD
TEMPERATURES AND GUSTY WINDS MAY CREATE A BRIEF PERIOD OF SLICK
TRAVEL DURING THE MONDAY MORNING COMMUTE.

42
Local storm report, Nov 27, 2:46 PM MST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
246 PM MST SUN NOV 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     NON-TSTM WND GST 7 WSW ENCINO            34.63N 105.57W
11/27/2016  M58 MPH          TORRANCE           NM   PUBLIC

&&

EVENT NUMBER ABQ1601502

GUYER
Local storm report, Nov 27, 2:48 PM MST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
248 PM MST SUN NOV 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 AM     HIGH SUST WINDS  18 NNE ENCINOSO         33.92N 105.33W
11/27/2016  M42 MPH          LINCOLN            NM   PUBLIC

&&

EVENT NUMBER ABQ1601503

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 3:59 AM MSTWinter Weather AdvisoryABQ25 hr

Nearby

Wind Advisories in New Mexico, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.